# SDR ASAA0080678

- Difficulty date: December 20, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 5912807
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING LINE CHECK, ONE LEFT OVERWING EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED LIGHT SOCKET ASSEMBLY.  LIGHT OPERATED NORMALLY.  (M)
